# SDR FDEA202001030016

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NPB6772
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT; X=100 Y=1211 UNDER FLOOR UPPER INTERNAL STRUCTURE   HAS LEVEL 2/3 CORROSION 1" X 1". DOT #2  REMOVED FASTENERS, BLENDED THE CORROSION WHICH WENT OUT OF LIMITS IN REF TO   SRM 57-10-01, FIG 101 SHEETS 1-2.  DOUBLER WAS FABRICATED & INSTALLED OVER ENTIRE   AREA OF THE BLENDOUT PER EA #  1-5710-T0351335, PART # 1  TITLE:  WINGS - CENTER WING   UPPER SKIN - BETWEEN XCW=46 AND 118 AND BETWEEN STRINGER 15 AND 19 - CORROSION   DAMAGE.  AREA WAS TREATED, PRIMED, FASTENERS WERE RE-INSTALLED & THE VAPOR   BARRIER WAS RE-APPLIED.
